# SDR AALA201703319011

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,635 hours, 28,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: No Test
- Location: Emergency Lights
- Part time: 43,976 hours, 24,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY DIDN`T PASS THE TEST, 12WL.  REPLACED THE POWER SUPPLY.
